MathSciNet Relay Station
MathSciNet bibliographic data
MR1721452 (2000f:60025) 60E10 (65C50)
Abate, Joseph; Whitt, Ward Infinite-series representations of Laplace transforms of probability density functions for numerical inversion. J. Oper. Res. Soc. Japan 42 (1999), no. 3, 268–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement